# SDR USAA2010062391237

- Difficulty date: June 3, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725132620051
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON LEFT WING FUEL ACCESS PANEL NR 540HB COUNTERSUNK HOLES.  REPLACED LEFT WING FUEL ACCESS PANEL NR 540HB IAW A319 AMM 57-27-11 & SRM 57-27-11.
